# SDR 2007UALA03023

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 43,117 hours, 15,532 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROWS 7ABC, 8ABC, 24ABC, 25ABC, 26ABC.   09-07-07   REPAIRED OPEN WIRE IN SIDEWALL.
